# SDR DXTA2023053187420

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 16,270 hours, 12,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAV EXIT SIGN/LIGHT: THE SMALL LIGHTED EXIT SIGN MOUNTED ON THE FRONT FASCIA IS INOP.//CORRECTIVE ACTION//FOUND MOLEX PIN 1 OF CONNECTOR J964V PUSHED OUT.RE-TERMINATED PIN 1 AND INSTALLED IT IN CONNECTOR J964V. WORK PERFORMED IAW CESSNA 560XL SPM TASK 20-30-20 AND CESSNA 560XL AMM TASK 33-50-00. FUNCTION TEST PASSED.
